# SDR ASAA2015120214078

- Difficulty date: December 2, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 14,071 hours, 4,126 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 17320
- Condition: Failed
- Location: Cabin Temp
- Part time: 14,073 hours, 4,127 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN ZONE TEMP LIGHT ON RECALL.  ACFT GROUNDED. R & R FLT DECK TRIM MODULATING VALVE IAW AMM 21-61-21-400-801.  LEAK CHECK GOOD IAW SAME REF ZONE TEMP FAULT NO LONGER ON RECALL.
